Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MikeConleyRules

Accutane for 2 months 10 Mg

Recommended Posts

Hello everyone, I started acctuane almost 2 months ago. I was prescribed to 40 Mg then my break outs turned into really bad face swelling, i asked my derm and she said that my skin may not need this high of a dosage so she put me on 10 Mg. i am now on 10 Mg and my face is really sore and irritated and it is also breaking out badly. Also i take showers and use cetaphil and ill dry my face with the towel and my face will bleed. I really appreciate help, this accutane is driving me crazy. Mild acne. 

Share this post


Link to post
Share on other sites

Hi,
I have to be honest both times I have been on accutane (1st course - 40mg, 2nd course - 20mg) I did not suffer from an initial break out but perhaps that is what you're going through. When my acne was really severe I was prescribed prednisolone alongside accutane for about a week. 

Share this post


Link to post
Share on other sites

I did prednisone and got off of accutane for about a week between my switch from 40 Mg to 10 Mg and my acne got significantly better, but i got back on it again and it got really bad again and started swelling in stuff. Could it be that my acne pushed out all it should and now my skin is just swelling. Thank you so much for replying. I did prednisone for 15 days 3 pills for 5 days 2 for 5 days then 1 for 5 days. Im currently off of accutane now and will visit my derm again monday

Share this post


Link to post
Share on other sites

Hi,
I have to be honest both times I have been on accutane (1st course - 40mg, 2nd course - 20mg) I did not suffer from an initial break out but perhaps that is what you're going through. When my acne was really severe I was prescribed prednisolone alongside accutane for about a week. 

I did prednisone and got off of accutane for about a week between my switch from 40 Mg to 10 Mg and my acne got significantly better, but i got back on it again and it got really bad again and started swelling in stuff. Could it be that my acne pushed out all it should and now my skin is just swelling. Thank you so much for replying. I did prednisone for 15 days 3 pills for 5 days 2 for 5 days then 1 for 5 days. Im currently off of accutane now and will visit my derm again monday, first time posting so new to how to reply

Share this post


Link to post
Share on other sites

No problems I'm relatively new as well :) Definitely see your derm but I suspect its just a really bad initial breakout. Sadly the only way to deal with an IB is to just wait it out. 

Share this post


Link to post
Share on other sites

No problems I'm relatively new as well :) Definitely see your derm but I suspect its just a really bad initial breakout. Sadly the only way to deal with an IB is to just wait it out. 

yep, im seeing my derm tomorrow and my mom told me earlier that i should stop accutane, so i guess im off of it now for good i think. She thinks it may go away because its already pushed out everything. Every korning i wake up with really bad face swelling but i am supposed to be getting another 15 day prednisone prescription today. I forgot to mention that when i was on prednisone and not accutane i acne was cleared up a whole lot. I do know the problems of taking prednisone for long amounts of time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×